# SDR AWXA0000493

- Difficulty date: July 21, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 33,406 hours, 15,725 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Sensor
- Part number: 848401
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER SELECTING GEAR UP, ECAM SHOWED MAIN AND NOSE DOORS OPEN AND AMBER.  PERFORMED ECAM ACTION, AFTER RE-SELECTING GEAR HANDLE DOWN, DOORS SHOWED ALL CLOSED AND NORMAL.  REMOVED AND REPLACED NLG PROXIMITY SENSORS 24GA AND 25GA, GEAR SWING C/W.  2ND AIR TURNBACK GEAR HANDLE COULD NOT BE SELECTED UP WITH FIX BEING REPLACED NLG PROXIMITY SENSOR GUARD ATTACH BOLT AND ADJUSTED PROXIMITY SENSORS 24GA AND 25GA.  GEAR SWING C/W
